MathSciNet Relay Station
MathSciNet bibliographic data
MR1066443 11F55 (11F32 11F70)
Grenier, Douglas An analogue of Siegel's $\phi$-operator for automorphic forms for ${\rm GL}_n({\bf Z})$. Trans. Amer. Math. Soc. 333 (1992), no. 1, 463–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement